# SDR FDEA201209053226

- Difficulty date: September 5, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 61,968 hours, 20,815 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50231
- Condition: Corroded
- Location: Bs 900-1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 900-1070, LBL 45.5.  FOUND OUT OF LIMITS IAW SRM 53-00-52 AD1. REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-40-52 FIG 1,   DWG 144N5002 REV H AND SRM 51-40-02.
